Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    11
  • comment
    1
  • views
    859

Week 5/6 recap

Gabipassmore

1,486 views

So I missed week five but my skin hasn't changed much since week 5 anyway.  My skin dryness is under control but my lips have given up on me. It might have to do with the 10 degree weather and the insane winds that come with living in the mountains that add to the dryness but my lips have never felt so bad. Burt's bees and blistex no longer work. I exfoliate them and drown them in chapstick and Vaseline but they start cracking and bleeding anyway. My skin is not that dry surprisingly but I do also use oils and a moisturizer and massage it into my skin for five whole minutes directly out of the shower. I've noticed a couple bumps on my back which I have never had an issue with before. They don't hurt and they aren't red but when I do rip out blackheads when I scratch my back by accident so it's kinda weird. Since starting 60ng a day my feet have become really sore in the morning, like it feels like I've been standing on them all day. It goes away after walking around the house a little bit though so I'm not too concerned. My back and arthritis are acting up a lot recently too. I know joint pain is a side effect but I don't know how to tell the difference between accutane related or cold weather related. I already have chronic back pain in my lower back but just a few days ago I started getting sore and a little tight in my upper back which is probably accutane related. The only other thing is my discharge. I've read that people on accutane usually blame their birth control but I've been on the same bc for two years and on accutane for two months and I've noticed a difference down there only after starting 60mg. For ladies reading this, you gotta lube up more than usual for intercourse. That's never been a problem for me before but the dryness everywhere from accutane seems to affect down there too. With the dryness I almost expecting less discharge too but since I upped my dosage it actually got heavier. I'm not sure if it's just a little heavier because of the accutane or if I got a yeast infection. I've read into it and there seems to be a debate whether or not accutane can cause yeast infections, but I'm starting to think that whatever is going on down there it's accutane related. Back to my skin though, I don't have many actives and if I do they're like reaaaaaly deep blackheads that look like a large pore, or they're a small whitehead. Scarring has still been an issue though and now that my skin is more sensitive and a little redder than normal all my old scars from way before starting the treatment have started to show. The old scars are easy to cover with makeup but recent ones are pretty bright and refuse to be hidden. I'm attaching both week 5 and 6 pictures. You'll be able to see the redness from the actives in week five have gone down considerably into just really red scars. (If this helps to see which is which week 5 pics my hair is down 6 my hair is up) 622F04E7-AE67-4723-BE33-0F29EF82F50C.thumb.jpeg.f7cafe056c16d4c319f5f9bb8dd9901b.jpeg

68455902-0FDC-4AC7-BA3F-0726F8A5E37F.thumb.jpeg.7039a62ee962a17410d5fef6297daba8.jpeg0CD04EB4-B2CF-4735-8F1E-81BDA0514D5F.thumb.jpeg.b756f5a53b6f001697ba2a81291c62dd.jpeg822721C3-7649-498F-99AD-4CC9339F6E86.thumb.jpeg.af48087baea33c6621100b92cc1c54ac.jpeg2CA34D53-3976-46C8-B36E-927D7688BE93.thumb.jpeg.4004129ecf56dee2650710bf82b9bc2b.jpeg



1 Comment


Recommended Comments

Hi there. I finished accutane 2.5 years ago and it gave me amazing results! Unfortunately it came back and I started round 2 about 27 days ago and I am remembering how terrible it was to have skin like this and also deal with the side effects. It's nice to see someone starting around the same time as me, maybe we can vent about all the terrible things we have to deal with sometimes because of this medication!!! I'm about to start a new blog too, for my own sake

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×